Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 48, Issue 3, Supplementary 2002  pp. 585-614.

Spectra of infinite parametrized Banach complexes

Authors Anar Dosiyev
Author institution: Institute of Mathematics and Mechanics of Azerbaijan Academy of Sciences, F. Agaev 9, Baku, 370141, Azerbaijan

Summary:  The spectral mapping theorem $\sigma ( r ( a ) ) =r ( \sigma ( a ) ) $ for Taylor and S\l odkowski spectra is proved when the operator family $a$ generates a nilpotent Lie algebra and the family of noncommuting rational functions (and its limits) $r$ generates an infinite-dimensional projective and weak quasinilpotent Banach Lie algebra.

Contents    Full-Text PDF